RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1971, Volume 112, Pages 337–345 (Mi tm3050)  

This article is cited in 6 scientific papers (total in 6 papers)

The sharpness of the Lebesgue estimate for the approximation of functions with prescribed modulus of continuity by Fourier sums

K. I. Oskolkov


Full text: PDF file (636 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1971, 112, 349–357

Bibliographic databases:
UDC: 517.512

Citation: K. I. Oskolkov, “The sharpness of the Lebesgue estimate for the approximation of functions with prescribed modulus of continuity by Fourier sums”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 337–345; Proc. Steklov Inst. Math., 112 (1971), 349–357

Citation in format AMSBIB
\Bibitem{Osk71}
\by K.~I.~Oskolkov
\paper The sharpness of the Lebesgue estimate for the approximation of functions with prescribed modulus of continuity by Fourier sums
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 337--345
\mathnet{http://mi.mathnet.ru/tm3050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=336194}
\zmath{https://zbmath.org/?q=an:0236.42003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 349--357


Linking options:
  • http://mi.mathnet.ru/eng/tm3050
  • http://mi.mathnet.ru/eng/tm/v112/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Oskolkov, “Subsequences of the Fourier sums of functions with a given modulus of continuity”, Math. USSR-Sb., 17:3 (1972), 441–465  mathnet  crossref  mathscinet  zmath
    2. Z. A. Chanturiya, “On uniform convergence of Fourier series”, Math. USSR-Sb., 29:4 (1976), 475–495  mathnet  crossref  mathscinet  zmath  isi
    3. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$”, Sb. Math., 192:8 (2001), 1209–1224  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. N. Yu. Agafonova, S. S. Volosivets, “Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems”, Math. Notes, 82:4 (2007), 433–442  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:103
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020